# SDR XV6A2013011600001

- Difficulty date: January 16, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N732VA
- Make and model: Boeing 7373T0
- Aircraft serial: 23366
- Aircraft time: 66,805 hours, 34,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE HAS CRACK LOCATED AT S-21R BETWEEN BS 757 AND BS 747 (REF NRWC 30566 AND AML 36201-16).  AIRCRAFT FERRIED FROM SDF TO INT FOR REPAIR.  INSTALLED FUSELAGE SKIN EXTERNAL REPAIR BETWEEN BS 787/727+7 AND BETWEEN S-17R/S-23R IAW DRAWING NUMBER 53-13025-1 AMOC AND FAA FORM APPROVAL 8100-9.
